5 ms·
If you encounter headaches when using piracetam, or any of the racetam family stimulants, it's a sign that you have to start taking choline. Choline is used rap
by markbao 17y ago
If you encounter headaches when using piracetam, or any of the racetam family stimulants, it's a sign that you have to start taking choline. Choline is used rapidly by the body when medicating on piracetam, causing headaches, so you have to replace it with a choline supplement.
I've heard that piracetam is so subtle that it's not worth messing around with, and that aniracetam is only a little bit better. If you're serious about using a nootropic, use a more potent analeptic like modafinil or amphetamines, if they're available to you.
- JCThoughtscream 17y agoAmphetamines have the distinct disadvantage of being more rigorously regulated - not to mention a whole host of various physiological drawbacks including overdose-induced psychosis. Modafinil, sure. Its drawbacks are fairly minor. I seem to recall that it's fairly ubiquitous in medical circles - certainly, you'd probably want your surgeon working ten-hour shifts on a delicate operation to be on the stuff than not.